# SDR 05FDEA01003

- Difficulty date: April 14, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 33,757 hours, 7,627 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fitting
- Part number: ALC8107Y2
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON HORIZONTAL STABILIZER RIGHT HAND UPPER CENTER SKIN PLANK NR 26 RT BARREL NUT BORE FOUND EXCEEDED LIMITS. REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II.
